MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG E-LUMINEXX BILIARY STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG E-LUMINEXX BILIARY STENT
Model Number ZBM14040
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 08/2023).Device pending return.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent allegedly deployed prematurely.Additional intervention was required to recover the stent and the procedure was completed using another device.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of manufacturing records was not performed, as additional complaints have not been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the device was not available for evaluation nor any images.Based on the information available, the investigation was closed with inconclusive result.Based upon the available information a definitive root cause could not be determined.Labeling review: in reviewing the labeling supplied with this product it was found that the instructions for use sufficiently address the potential risk of a damaged product.The instructions for use states: "verify that the packaging and the device are undamaged and that the sterile barrier is intact.If damaged, do not use.¿ furthermore, the instructions for use states: "if the red safety clip has been removed or becomes inadvertently detached from the grip, do not use the device." regarding the potential factor of high friction forces between the guide wire and the inner catheter, the instructions for use states: "prior to inserting the delivery catheter over the guide wire, the system must be flushed with sterile saline at the two female luer ports until saline drips from the distal tip of the catheter".H10: d4 (expiry date: 08/2023), g3 h11: h6 (result and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
E-LUMINEXX BILIARY STENT
Common Device Name
BILIARY STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11222467
Report Number9681442-2020-20174
Device Sequence Number11701343
Product Code FGE
UDI-Device Identifier04049519010434
UDI-Public(01)04049519010434
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K063532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZBM14040
Device Catalogue NumberZBM14040
Device Lot NumberANEV2801
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;